# SDR ASAA2023110846614

- Difficulty date: November 8, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 03037
- Aircraft time: 48,676 hours, 18,384 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D2347105220800
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH STR 30L BETWEEN FR64 AND FR63 HAS SURFACE CORROSION GROUNDED - YES. NO LIMITS FOUND FOR AREA. LOCATED, DRILLED AND DEBURRED MATERIAL DAN50B13P.O. 1074939.1 AND A53986219DAN2001T79511 P.O. 1074961.1 IAW A320 SRM51-44-11 AND A320 SRM 53-00-13. BHFEC OPEN HOLES AND HFEC SURFACE IAW NTM51-10-08 WITH NO DEFECTS NOTED.REMOVED AND REPLACED STRINGER AND COUPLINGIAW A320 SRM 53-00-13 AND A320 SRM 51-42-11. ALODINED AND PRIMED REPAIR IAWA320 SRM 51-21-11. TOPCOATED IAW A320 SRM 51-75-00. REMOVED AND INSTALLEDSTRINGER CLIP AND SPLICE IAW A320 SRM 51-42-11.
